# SDR IPXA2015111795907

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 21,599 hours, 14,402 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LIFE VEST BAG TORN SEVERAL PLACES.  R & R LIFE VEST LOCATED IN CAPTAIN SEAT POUCH REF AMM 25-64-00.
